# SDR SWAA2020032442699

- Difficulty date: March 5, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,991 hours, 45,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE HAS AREAS OF CORROSION AROUND NUTPLATE HOLES BS727 TO BS847 LBL21, WL156         EVALUATED CORROSION ON ACB L/H FLOOR TO SIDEWALL SUPPORT, REMOVED .020" FROM ORIG .040", FOUND TO BE OUT OF LIMITS, IAW SRM 53-00-53-1A-2. LOCATED AND DRILLED NEW, FLOOR TO SIDEWALL SUPPORT, AND INSTALLED, IAW SRM 51-40-05-0G-0, DWG 146A7500, SRM 51-40-02-0G-0.
